Journal of Applied Mathematics

New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method

Yun-Mei Zhao

Full-text: Open access

Abstract

In our work, a generalized KdV type equation of neglecting the highest-order infinitesimal term, which is an important water wave model, is discussed by using the simplest equation method and its variants. The solutions obtained are general solutions which are in the form of hyperbolic, trigonometric, and rational functions. These methods are more effective and simple than other methods and a number of solutions can be obtained at the same time.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 848069, 13 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305860

Digital Object Identifier
doi:10.1155/2014/848069

Mathematical Reviews number (MathSciNet)
MR3230582

Citation

Zhao, Yun-Mei. New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method. J. Appl. Math. 2014 (2014), Article ID 848069, 13 pages. doi:10.1155/2014/848069. https://projecteuclid.org/euclid.jam/1425305860


Export citation

References

  • M. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters. A, vol. 213, no. 5-6, pp. 279–287, 1996.
  • E. Yomba, “The extended Fan's sub-equation method and its application to KdV-MKdV, BKK and variant Boussinesq equations,” Physics Letters A, vol. 336, no. 6, pp. 463–476, 2005.
  • Sirendaoreji and S. Jiong, “Auxiliary equation method for solving nonlinear partial differential equations,” Physics Letters A, vol. 309, no. 5-6, pp. 387–396, 2003.
  • Z. Yan and H. Zhang, “New explicit and exact travelling wave solutions for a system of variant Boussinesq equations in mathematical physics,” Physics Letters A, vol. 252, no. 6, pp. 291–296, 1999.
  • E. Fan and J. Zhang, “Applications of the Jacobi elliptic function method to special-type nonlinear equations,” Physics Letters. A, vol. 305, no. 6, pp. 383–392, 2002.
  • X. Wu and J. He, “EXP-function method and its application to nonlinear equations,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 903–910, 2008.
  • H. A. Abdusalam, “On an improved complex tanh-function method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 99–106, 2005.
  • M. Wang, X. Li, and J. Zhang, “The ${G }^{\prime }/G$-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters. A, vol. 372, no. 4, pp. 417–423, 2008.
  • E. M. E. Zayed and S. A. Hoda Ibrahim, “The two variable (G$^{\prime }$/G, 1/G)-expansion method for finding exact traveling wave solutions of the (3+1)-dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation,” in Proceedings of the International Conference on Advanced Computer Science and Electronics Information, pp. 388–392, 2013.
  • E. M. E. Zayed and S. A. Hoda Ibrahim, “The (G$^{\prime }$/G, 1/G)-expansion method and its applications for constructing the exact solutions of the nonlinear Zoomeron equation,” Transaction on IoT and Cloud Computing, vol. 2, no. 1, pp. 66–75, 2014.
  • N. A. Kudryashov, “Exact solitary waves of the Fisher equation,” Physics Letters A, vol. 342, no. 1-2, pp. 99–106, 2005.
  • N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equationsčommentComment on ref. [12?]: We deleted reference [14] in the original manuscript, which was a repetition of [12?]. Please check.,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005.
  • N. K. Vitanov and Z. I. Dimitrova, “Application of the method of simplest equation for obtaining exact traveling-wave solutions for two classes of model PDEs from ecology and population dynamics,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2836–2845, 2010.
  • S. Bilige and T. Chaolu, “An extended simplest equation method and its application to several forms of the fifth-order KdV equation,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3146–3153, 2010.
  • S. Bilige, T. Chaolu, and X. Wang, “Application of the extended simplest equation method to the coupled Schrödinger-Boussinesq equation,” Applied Mathematics and Computation, vol. 224, pp. 517–523, 2013.
  • A. S. Fokas, “On a class of physically important integrable equations,” Physica D: Nonlinear Phenomena, vol. 87, no. 1–4, pp. 145–150, 1995.
  • E. Tzirtzilakis, V. Marinakis, C. Apokis, and T. Bountis, “Soliton-like solutions of higher order wave equations of the Korteweg-de Vries type,” Journal of Mathematical Physics, vol. 43, no. 12, pp. 6151–6165, 2002.
  • E. Tzirtzilakis, M. Xenos, V. Marinakis, and T. C. Bountis, “Interactions and stability of solitary waves in shallow water,” Chaos, Solitons & Fractals, vol. 14, no. 1, pp. 87–95, 2002.
  • J. Li, W. Rui, Y. Long, and B. He, “Travelling wave solutions for higher-order wave equations of KdV type (III),” Mathematical Biosciences and Engineering, vol. 3, no. 1, pp. 125–135, 2006.
  • W. G. Rui, Y. Long, and B. He, “Some new travelling wave solutions with singular or nonsingular character for the higher order wave equation of KdV type (III),” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 11, pp. 3816–3828, 2009.
  • X. Wu, W. Rui, and X. Hong, “A generalized KdV equation of neglecting the highest-order infinitesimal term and its exact traveling wave solutions,” Abstract and Applied Analysis, vol. 2013, Article ID 656297, 15 pages, 2013.
  • Y. He, Y. Zhao, and Y. Long, “New exact solutions for a higher-order wave equation of KdV type using extended F-expansion method,” Mathematical Problems in Engineering, vol. 2013, Article ID 128970, 8 pages, 2013.
  • H. Naher and F. A. Abdullah, “New traveling wave solutions by the extended generalized Riccati equation mapping method of the $(2+1)$-dimensional evolution equation,” Journal of Applied Mathematics, vol. 2012, Article ID 486458, 18 pages, 2012. \endinput